# SDR ASAA2021012434067

- Difficulty date: January 24, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,159 hours, 6,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RIGHT SIDE PLATE CHANNEL CORRODED FROM STA 727+4 TO CARGO DOOR. GROUNDED - YES. REMOVED CORROSION AND CHECK LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2, REMOVED AND REPLAECD TRANSITION SIDE PLATE CHANNEL IAW B737-900 SRM 53-00-53-2R-5.
